# SDR ASOA2019123045119

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 42,078 hours, 32,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE ODOR IN FLIGHT DECK AFTER STARTING APU.  MX PERFORMED A FEW APU STARTS NO SMOKE OR ODOR DETECTED IN FLIGHT DECK. ACFT WAS APPROVED FOR RETURN TO SERVICE.
